# SDR 96ZZZX1593

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cross Tube
- Part number: 412050010107
- Condition: Failed
- Location: Rt Side Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT PARKED ON RAMP WHEN AFT CROSS TUBE FAILED ON RT SIDE OF CENTER SUPPORT BEAM ASSEMBLY CLAMP.  THE AIRCRAFT IMPACTED THE GROUND RUPTURING RIGHT EXTERNAL STC FUEL CELL.
